# SDR AALA2018102979001

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 74,018 hours, 12,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Jump Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHTS AT THE FLIGHT ATTENDANTS JUMPSEAT, DID NOT TEST.  REPLACED THE FLASHLIGHT AND TESTED GOOD IAW FIM 25-60-05.
